# SDR SWAA2019052433016

- Difficulty date: April 30, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 58,323 hours, 34,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 143A7902
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT GUSSET CRACKED AT BS. 500D, STR. 19R.  R&R GUSSET IAW DWG & SRM.
